# SDR DXTA200702573

- Difficulty date: October 25, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 7,460 hours, 6,170 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Lt & Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOTS RT BRAKE PEDAL GOES SOFT AFTER INITIAL APPLICATION. THE RT PEDAL TRAVELS SIGNIFICANTLY FURTHER THAN THE LT BRAKE PEDAL.   BLED LT AND RT BRAKES IAW MM 32-42-00.
